# SDR GAIA04057ST

- Difficulty date: March 26, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON THE FORWARD LOWER CORNER OF THE R1 DOOR SKIN.  INSTALLED FILLER AND DOUBLER REPAIR IAW BOEING 727 SRM 52-00-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
